# SDR 2020F00155

- Difficulty date: March 30, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N741AX
- Make and model: Boeing 767232
- Aircraft serial: 22215
- Aircraft time: 89,451 hours, 43,779 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T32112
- Condition: Corroded
- Location: Fuselage
- Part time: 89,451 hours, 43,779 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRBORNE/PEMCO NON-ROUTINE 2387N378 DISCREPANCY: 3 GOUGES ON LH FUSALAGE OUTER SKIN AT STA 785.9 APPROX. S30L. REPAIRED L/H OUTER FUSELAGE SKIN AT STA 785.9 APPROX S30L IAW  IAW EA #47359REA04.
